# SDR VNAA2020090121101

- Difficulty date: August 28, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 37,187 hours, 35,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE IT WAS FOUND THE #2 EMERGENCY FLOODLIGHT WAS INOP. MAINTENANCE FOUND THE PINS AT THE LIGHT DISCONNECTED, RESEATED THE PINS AND THE LIGHT OPERATIONS CHECKED GOOD.
